# SDR SWAA2021020947044

- Difficulty date: February 5, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,752 hours, 23,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT EMER LT INOP / RELAMPED RH AFT EMER LT PER AMM 33-51-01
